The Annals of Mathematical Statistics

Non-Existence of Everywhere Proper Conditional Distributions

D. Blackwell and C. Ryll-Nardzewski

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 1 (1963), 223-225.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704259

Digital Object Identifier
doi:10.1214/aoms/1177704259

Mathematical Reviews number (MathSciNet)
MR148097

Zentralblatt MATH identifier
0122.13202

JSTOR
links.jstor.org

Citation

Blackwell, D.; Ryll-Nardzewski, C. Non-Existence of Everywhere Proper Conditional Distributions. Ann. Math. Statist. 34 (1963), no. 1, 223--225. doi:10.1214/aoms/1177704259. https://projecteuclid.org/euclid.aoms/1177704259


Export citation